# SDR SCNA20240820305

- Difficulty date: August 8, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 53,812 hours, 23,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER FS240105 NR002: POSSIBLE DENT WITH 2 BLIND FASTENERS INSTALLED THRU SKIN AND STRINGER STA 440 STR 28R.  - -  RESOLUTION: DENT WITH CREASE ON SKIN AT STRINGER STA 440 STR 28R REPAIRED IAW EA 24009 REV IR.
